MathSciNet Relay Station
MathSciNet bibliographic data
MR2807335 94A12 (90C90)
Cai, T. Tony; Wang, Lie; Xu, Guangwu New bounds for restricted isometry constants. IEEE Trans. Inform. Theory 56 (2010), no. 9, 4388–4394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement